I had sex last week, Saturday and took the pill Sunday night then I felt like throwing up for Monday and Tuesday now today I started having a lot of white discharge. Is that normal or sign or pregnancy?
They are all hormonal symptoms, so, yes, they can be attributed to Plan B.
It's way to early for pregnancy symptoms, so you can rule out that being the cause. That's not saying you can't possibly be pregnant. That's just saying that pregnancy cannot be causing those symptoms, if you were to have only conceived on Saturday.
I'd therefore say there's a fair chance it's from the Plan B.
You might get some bleeding from Plan B, which can sometimes be heavy.
Your next period could well be a week or two later than it's supposed to be, due to the Plan B.
You could feel very hormonal for a couple of weeks.
If the white discharge persists & becomes very itchy, then it could be thrush, but I think it is likely down to the Plan B.
In terms of pregnancy, you took Plan B quickly, so you should be covered.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2014 • 1 answer
Posted 26 Aug 2015 • 1 answer
Posted 15 Oct 2015 • 1 answer
Posted 14 Aug 2016 • 2 answers
Posted 10 Mar 2017 • 1 answer